# SDR UIEA2019082095221

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,920 hours, 11,339 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 70592
- Condition: Malfunctioned
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DECK SMOKE DETECTOR LED LOOP 1A AMBER ILLUMINATED. ( REMOVED AND REPLACED LOOP A # 1 DETECTOR IAW AMM 26-19-01. NO FURTHER DEFECTS NOTED AT THIS TIME.  )
